# SDR AALA201802269060

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 19,163 hours, 7,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Decoder
- Part number: Z043H000351A
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR PRESSURE SLIDE LIGHT CHECK. REPLACED DECODER/ENCODER UNIT B (300RH6) SYSTEM CHECKS OK PER AMM 23-73-42-400-001-A. (SEE CONTROL #AALA201802269076)
